Join ADHD Groups!

Click the arrows to expand each group category below

Parents of ADHD Children

ADD Adults

ADHD and Related Conditions

ADHD Professionals

ADHD Resources

Groups by Location

Parents of ADHD Children

New Meds - Daytrana


Hi All,

My son’s doctor just switched my son to Daytrana from Concerta. Today was day 3 of the Daytrana patch but it may just be coincidence; however, I wanted to see if anyone else has had a similar issue. Not sure if my son is having a side affect of the patch or if he may have a stomach virus.  My son threw up last night. And then today was complaining of an upset stomach. So we removed the today’s patch as a precautionary measure in case it is what is making him sick and not a stomach virus. He only had it on for a couple of hours today and the rest of the day he still felt sick and did throw up a little 1 more time.

Thanks!
Toni

Replies

GsMom,

There are some prior discussions about Daytrana over on the Medication and Treatment Reviews forum, found here: http://connect.additudemag.com/forums/viewforum/110/. You may find discussion about this there already, or you may get better responses by posting your question there.

Penny
ADDconnect Moderator & Mom to Tween Boy with ADHD and LDs

Posted by adhdmomma on Dec 27, 2013 at 1:31pm

Morning, Just saw your message and my son started on Daytrana.  We started at 10mg and it did affect his appetite (picky eater anyway), had headache and stomach ache for a little while.  Most of which subsided after about a month.  His teachers thought it worked great for a while, but he adjusted to it quickly an d we upped it to 20 and he “blends"in with the rest of the class and does really well.  It has been about a year and we have noticed that his tics have increased, but we also think he has underlying issues (anxiety?) that we are trying to figure out.  We were told that most meds might cause tics…
We also give him melatonin at night to help him relax and that has worked really also.
Good luck

Posted by LisaRose on Jan 04, 2014 at 3:18pm

Thank you LisaRose for your response today!!

I think he had a stomach virus as all his friends have had it and well there were a couple of days I had an upset stomach and so did my daughter, his sister. We haven’t tried the patch since but I think we are going to try it again on Monday and see how he does. If he has the same reaction, I’ll be calling the doctor.

I hope it works this time around because it did seem to last longer for him!

Good luck with your son as well!!
Toni

Posted by GsMom on Jan 05, 2014 at 3:33am

Reply to this thread

You must be logged in to reply. To log in, click here.
Not a member? Join ADDConnect today. It's free and easy!

Not a member yet? Join here »


Important! User-Generated Content

The opinions expressed on ADDConnect are solely those of the user, who may or may not have medical training. These opinions do not represent the opinions of ADDConnect or ADDitude magazine. For more information, see our terms and conditions.